# SDR IPXA11M66098

- Difficulty date: April 12, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 67,950 hours, 11,304 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: DWGAEA0177
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN FLOORBOARD 263BF IS DAMAGED (OFF ACFT INSP FINDING).   FABRICATED AND INSTALLED REPLACEMENT FLOORBOARD 263BF REF MD11-5320-27386- C.
